Paper Title:
Regularity of the Very Weak Solutions for Double Obstacle Problems
  Abstract

The apply of harmonic eauation is know to all. Our interesting is to get the regularity os their solution, recently for obstacle problems. Many interesting results have been obtained for the solutions of harmonic equation ande their obstacle problems, however the double obstacle problems about the definition and regularity results for non-homogeneous elliptic equation. In this paper , the basic tool for the Young inequality,Hölder inequality, Minkowski inequality, Poincaré inequality and a basic inequality. The definition of very weak solutions for double obstacle problems associated with non-homogeneous elliptic equation is given, and the local integrability result is obtained by using the technique of Hodge decomposition.

  Info
Periodical
Advanced Materials Research (Volumes 143-144)
Edited by
H. Wang, B.J. Zhang, X.Z. Liu, D.Z. Luo, S.B. Zhong
Pages
1396-1400
DOI
10.4028/www.scientific.net/AMR.143-144.1396
Citation
X. J. Xu, X. N. Lu, Y. X. Tong, "Regularity of the Very Weak Solutions for Double Obstacle Problems", Advanced Materials Research, Vols. 143-144, pp. 1396-1400, 2011
Online since
October 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Bao Ju Sun
Chapter 9: Surveying Engineering
Abstract:In this paper, a reverse of Hardy-Hilbert type inequalities with a best constant factor is given by introducing two parameters.
2966
Authors: Bao Ju Sun
Chapter 7: Computational Mechanics
Abstract:In this paper, by using Hadamard inequality and Cauchy inequality, an extension of Hilbert inequality is established.
3023
Authors: Bo Liang, Hui Ying Shen, Xi Ting Peng, Mei Shan Wang
Chapter 6: Mathematical Methods and Modelling, Information Technologies in Industrial Engineering
Abstract:This paper is concerned with a fourth order parabolic equation in multidimensional space with boundary condition u=Δu=0 and initial...
465